Last reply 1 year ago
Hormone problems any information?

Hi everybody recently in new exams my doctor found out that my hormones levels are a mess and I dont know if it is because of the medication, I took itoxantrona for six months, or because de deseas autoattack to my body or what is goin on? Anyone else with endocrine problems?? An what I should do amy advice or something?? Thank you !! And i wish everybody a happy healthy new year (:

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

potter
1 year ago

I would get to a doctor that could help you get your hormones in balance. There have been several research projects on hormones and women with MS. My ms didn’t rear it’s ugly head until after I went through Menopause. I have read about a hormone that pregnant women have that helps women with MS. Doctors prescribe it in England but not the US. My doctor wanted me to have a hysterectomy because I had a large fibroid tumor. Even though I didn’t have all of my hormones I knew I still had some left that they couldn’t replace with a pill. My ms has been calm for the last 9 years, I didn’t want to take a chance that gutting me of all my hormones could make me worse. I am so glad I turned it down, the robot surgery machine they were going to use has been taken off the market because it hurt so many people during surgery. Potter


emiliasa97
1 year ago

Thank you very much yes dis attend to a doctor and I am coursing some exams and trying to find the better treatment your case is so encouranging thank you for for share it.


stumbler
1 year ago

@emiliasa97 , Mitoxantrone can cause problems with your monthly cycle. This may, or may not, be temporary, https://www.mstrust.org.uk/a-z/mitoxantrone .

Post Comment

You must be logged in to reply to this topic.